# SDR MALA100199

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 7,820 hours, 5,193 cycles
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR "GEAR DISAGREE" MASTER WARNING. RT MAIN GEAR DISAGREE. ABNORMAL CHECKLIST COMPLETE.  ALTERNATE RELEASE CABLE MECHANISM WAS FOUND IN WRONG POSITION. DEFERRED LANDING GEAR RETRACTION SYS IAW MEL 32-30-1 A.  PERFORMED MX PROC IAW MEL PLACED ON MM02. MX NOTIFIED 0782. PERFORMED OPS TEST OF LANDING GEAR EXTENSION/RETRACTION SYS IAW AMM NR32-30-00. REMOVED FROM DMR. MX NOTIFIED NR22802.
